# SDR AALA202309285092

- Difficulty date: September 23, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 63,728 hours, 26,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 0124
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT NOTICE HOT ODOR SMELL IN THE COCKPIT. ADDITIONALLY, WINDOWS FOGGED UP, AND LEFT PACK LIGHT ILLUMINATED AND TEMP WAS PEGGED AT 200 DEGREES.  MAINTENANCE REPLACED THE LEFT HAND PACK PRIMARY HEAT EXCHANGER (AALA202309262563), THE SECONDARY HEAT EXCHANGER (AALA202309283701), AND THE PLENUM / DIFFUSER ASSEMBLY (AALA202309282070) PER JOB CARD 08L13121001. REPLACED THE LEFT HAND AIR CYCLE MACHINE PER AMM 21-51-04 (AALA202309285092). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED).
